A page from the OpenDepot.org service

Jump to the start of the main contents

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Othman, S. A. and Harradine, N. W. (2007) Tooth-size discrepancy and Bolton's ratios: the reproducibility and speed of two methods of measurement. Journal of orthodontics, 34 (4). 234-242; discussion 233. ISSN 1465-3125

Othman, S. A. and Harradine, N. W. (2006) Tooth-size discrepancy and Bolton's ratios: a literature review. Journal of orthodontics., 33 (1). 45-51; discussion 29. ISSN 1465-3125

This list was generated on Sat Apr 19 17:45:42 2014 BST.